# SDR 2008UALA00160

- Difficulty date: January 8, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 51,849 hours, 19,027 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EEL AT 13C NOT SECURED TO FLOOR.  SECURED EEL TRACK TO FLOOR.
